Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Evolution Equations Volumes/Issues » Volume 5 Issue 4 Articles » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
International Journal on Disability and Human Development
$425.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Notifications more
NotificationsNotify me of updates to Pseudo Almost Periodic Solution of Stochastic Functional Differential Equations
Tell A Friend
 
Tell someone you know about this product.
Pseudo Almost Periodic Solution of Stochastic Functional Differential Equations $45.00
Authors:  Syed Abbas
Abstract:
In this paper we discuss the existence and uniqueness of square mean pseudo almost periodic solution of a stochastic functional differential equations. Using the theory of semigroup of linear operators we establish existence and uniqueness of a pseudo almost periodic mild solution. 


Available Options:
Version:
This Item Is Currently Unavailable.
Special Focus Titles
01.Multicultural and Citizenship Awareness through Language: Cross Thematic Practices in Language Pedagogy
02.The Brainstem and Behavior
03.Sustainable Development: The Context of Use of Indigenous Plants for Local Economic Growth
04.Cancer versus Nutraceuticals
05.Fundamentals of Fuel Injection and Emission in Two-Stroke Engines
06.Free to Love: Schema Therapy for Christians
07.Textiles: Advances in Research and Applications
08.Cheese Production, Consumption and Health Benefits
09.Education in Lesotho: Prospects and Challenges
10.Work-Life Balance in the 21st Century: Perspectives, Practices, and Challenges
11.Electrical Measurements: Introduction, Concepts and Applications
12.Potassium Channels in Health and Disease

Nova Science Publishers
© Copyright 2004 - 2018

Pseudo Almost Periodic Solution of Stochastic Functional Differential Equations